# SDR MRKA9566

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 873100212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STROBE LIGHT INOPERATIVE.  REMOVED AND REPLACED EEL STROBE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
